# SDR SWIA200413093

- Difficulty date: March 26, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 2,813 hours, 2,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE AFT OVERHEAD AISLE EMERGENCY LIGHT INOP.  RELAMPED AFT OVERHEAD EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD.
